# SDR AALA201507209004

- Difficulty date: July 17, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Part serial: FR4607
- Condition: Low Pressure
- Location: R2 Door
- Part time: 3,685 hours, 1,454 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR SLIDE PRESSURE SHOWS LOW.  SERVICED 2R DOOR BOTTLE IAW AMM 52-22-00.  OK FOR SERVICE.  CIDS CHECKED OK.
